Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Mathematica Slovaca

Editor-in-Chief: Pulmannová, Sylvia

IMPACT FACTOR 2018: 0.490

CiteScore 2018: 0.47

SCImago Journal Rank (SJR) 2018: 0.279
Source Normalized Impact per Paper (SNIP) 2018: 0.627

Mathematical Citation Quotient (MCQ) 2018: 0.29

See all formats and pricing
More options …
Volume 65, Issue 1


Approximate Higher Ring Derivations in Non-Archimedean Banach Algebras

Ick-Soon Chang / Badrkhan Alizadeh / M. Eshaghi Gordji / Hark-Mahn Kim
  • Corresponding author: Department of Mathematics Chungnam National University Daehangno 79, Yuseong-gu Daejeon, 305-764 KOREA
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-03-25 | DOI: https://doi.org/10.1515/ms-2015-0013


In this paper, we prove the stability of higher ring derivations associated with a general Cauchy-Jensen functional inequality in the class of mappings from non-Archimedean normed algebras to non-Archimedean Banach algebras.

Keywords : higher ring derivations; non-Archimedean Banach algebras; generalized Hyers- Ulam stability


  • [1] AOKI, T.: On the stability of the linear transformation in Banach spaces, J. Math. Soc. Japan 2 (1950), 64-66.CrossrefGoogle Scholar

  • [2] ASHRAF, M.-REHMAN, N.-ALI, S.-MOZUMDER, M. R.: On generalized (θ, φ)-derivations in semiprime rings with involution, Math. Slovaca 62 (2012), 451-460.Web of ScienceCrossrefGoogle Scholar

  • [3] BENYAMINI, Y.-LINDENSTRAUSS, J.: Geometric Nonlinear Functional Analysis, Vol. 1. Amer. Math. Soc. Colloq. Publ. 48, Amer. Math. Soc., Providence, RI, 2000.Google Scholar

  • [4] BOURGIN, D. G.: Classes of transformations and bordering transformations, Bull. Amer. Math. Soc. 57 (1951), 223-237.Google Scholar

  • [5] CHO, Y.-PARK, C.-SAADATI, R.: Functional inequalities in non-Archimedean Banach spaces, Appl. Math. Lett. 23 (2010), 1238-1242.Web of ScienceCrossrefGoogle Scholar

  • [6] GORDJI, M. E.: Nearly ring homomorphisms and nearly ring derivations on non-Archimedean Banach algebras, Abstr. Appl. Anal. 2010 (2010), Article ID 393247, 12 pp.Web of ScienceGoogle Scholar

  • [7] GORDJI, M. E.-GHAEMI, M. B.-ALIZADEH, B.: A fixed point method for perturbation of higher ring derivations in non-Archimedean Banach algebras, Int. J. Geom. Methods Mod. Phys. 8 (2011), N7 (To appear).CrossrefWeb of ScienceGoogle Scholar

  • [8] GORDJI, M. E.-GHAEMI, M. B.-ALIZADEH, B.: A fixed point method to superstability of generalized derivations on non-Archimedean Banach algebras, Abstr. Appl. Anal. 2011 (2011), Article ID 587097, 9 pp.Web of ScienceGoogle Scholar

  • [9] GAJDA, Z.: On the stability of additive mappings, Int. J. Math. Math. Sci. 14 (1991), 431-434.CrossrefGoogle Scholar

  • [10] GǍVRUTA, P.: A generalization of the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 184 (1994), 431-436.Google Scholar

  • [11] GAO, Z-X.-CAO, H-X.-ZHENG, W-T.-XU, L.: Generalized Hyers-Ulam-Rassias stability of functional inequalities and functional equations, J. Math. Inequal. 3 (2009), 63-77.CrossrefGoogle Scholar

  • [12] GORDJI, M. E.-GHOBADIPOUR, N.: Nearly generalized Jordan derivations, Math. Slovaca 61 (2011), 55-62.Web of ScienceGoogle Scholar

  • [13] HYERS, D. H.: On the stability of the linear functional equation, Proc. Natl. Acad. Sci. USA 27 (1941), 222-224.CrossrefGoogle Scholar

  • [14] JUNG, Y.-CHANG, I.: On approximately higher ring derivations, J. Math. Anal. Appl. 342 (2008), 636-643.Google Scholar

  • [15] JUNG, S.: On the Hyers-Ulam-Rassias stability of approximately additive mappings, J. Math. Anal. Appl. 204 (1996), 221-226.Google Scholar

  • [16] KIM, H.-KANG, S.-CHANG, I.: On functional inequalities originating from module Jordan left derivations, J. Inequal. Appl. 2008 (2008), Article ID. 278505, 9 pp.Web of ScienceCrossrefGoogle Scholar

  • [17] LEE, J.-PARK, C.-SHIN, D.: On the stability of generalized additive functional inequalities in Banach spaces, J. Inequal. Appl. 2008 (2008), Article ID. 210626, 13 pp.CrossrefGoogle Scholar

  • [18] MIHET¸ , D.-SAADATI, R.-VAEZPOUR, S. M.: The stability of an additive functional equation in Menger probabilistic ϕ-normed spaces, Math. Slovaca 61 (2011), 817-826.Web of ScienceCrossrefGoogle Scholar

  • [19] NAJATI, A.-MOGHIMI, M. B.: Stability of a functional equation deriving from quadratic and additive function in quasi-Banach spaces, J. Math. Anal. Appl. 337 (2008), 399-415.Google Scholar

  • [20] PARK, C.: Fuzzy stability of additive functional inequalities with the fixed point alternative, J. Inequal. Appl. 2009 (2009), Article ID. 410576, 17 pp.CrossrefGoogle Scholar

  • [21] PARK, C.-AN, J.-MORADLOU, F.: Additive functional inequalities in Banach modules, J. Inequal. Appl. 2008 (2008), Article ID 592504, 10 pp.Google Scholar

  • [22] RASSIAS, J.M.: On approximation of approximately linear mappings by linear mappings, J. Funct. Anal. 46 (1982), 126-130.Google Scholar

  • [23] RASSIAS, J.M.: On approximation of approximately linear mappings by linear mappings, Bull. Sci. Math. 108 (1984), 445-446.Google Scholar

  • [24] RASSIAS, T. M.: On the stability of the linear mapping in Banach spaces, Proc. Amer. Math. Soc. 72 (1978), 297-300.Google Scholar

  • [25] RASSIAS, T. M.: The stability of mappings and related topics, in ‘Report on the 27th ISFE’, Aequationes Math. 39 (1990), 292-293.Google Scholar

  • [26] RASSIAS, T. M.-ŠEMRL, P.: On the behaviour of mappings which do not satisfy Hyers- Ulam-Rassias stability, Proc. Amer. Math. Soc. 114 (1992), 989-993.Google Scholar

  • [27] ROLEWICZ, S.: Metric Linear Spaces, PWN-Polish Sci. Publ./Reidel, Warszawa/Dordrecht, 1984.Google Scholar

  • [28] ULAM, S. M.: A Collection of the Mathematical Problems, Interscience Publ., New York, 1960. Google Scholar

About the article

Received: 2012-08-10

Accepted: 2012-09-18

Published Online: 2015-03-25

Published in Print: 2015-02-01

Citation Information: Mathematica Slovaca, Volume 65, Issue 1, Pages 157–168, ISSN (Online) 1337-2211, ISSN (Print) 0139-9918, DOI: https://doi.org/10.1515/ms-2015-0013.

Export Citation

© 2015 Mathematical Institute Slovak Academy of Sciences.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

Afshan Batool, Tayyab Kamran, and Choonkil Park
Mathematica Slovaca, 2018, Volume 68, Number 1

Comments (0)

Please log in or register to comment.
Log in